# SDR USAA040013

- Difficulty date: February 8, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 36,788 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER CRACKED 3.5 TO 4 INCHES LONG, STATION 1138 STRINGER 5A RIGHT SIDE.  REPLACED STRINGER 5A LOWER CHORD PER TR 53-80-04, EA 77840, SRM 53-00-01.  (M)
